Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 789836, 7 pages
Research Article

Positive Solutions of Fractional Differential Equation with -Laplacian Operator

College of Business Administration, Hunan University, Changsha, Hunan 410082, China

Received 27 November 2012; Accepted 5 February 2013

Academic Editor: Fuding Xie

Copyright © 2013 Teng Ren and Xiaochun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jun-qi He, and Xue-li Song, “The Uniqueness of Solution for a Class of Fractional Order Nonlinear Systems with p-Laplacian Operator,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Libo Wang, and Minghe Pei, “New results for positive solutions of singular fourth-order four-point p-Laplacian problem,” Boundary Value Problems, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar